# SDR UIEA2018071201453

- Difficulty date: July 12, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,192 hours, 18,312 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG "R ENG PRV" INTERMITTENT DURING TAKE OFF. ACCOMPLISHED BITE TEST OF PRESSURE CONTROLLER AS PER AMM 36-11-18-745-124 AND RT ENG PRV FAULT RESET ON CONTROLLER EICAS SCREEN. OK FOR SERVICE. ALSO C/W STEP K OF AMM 36-11-18 AND ALL OK.
